# SDR DALA2015021801419

- Difficulty date: February 13, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS OF 1.375 AND 1.250 APPROXIMATELY WERE FOUND ON AFT LOWER DOOR FRAME CORNER INTERNAL DOUBLER AT C1.  DAMAGED AREA WAS REPAIRED IAW SRM 53-05, FIG 105.
